Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Problem in Least Squares

R. J. Adcock
The Analyst
Vol. 5, No. 2 (Mar., 1878), pp. 53-54
Published by: Annals of Mathematics
DOI: 10.2307/2635758
Stable URL: http://www.jstor.org/stable/2635758
Page Count: 2
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
A Problem in Least Squares
We're having trouble loading this content. Download PDF instead.

Page Thumbnails